Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Conformal connections and conformal transformations


Author: Noboru Tanaka
Journal: Trans. Amer. Math. Soc. 92 (1959), 168-190
MSC: Primary 53.72; Secondary 53.50
MathSciNet review: 0124011
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Cartan, Les espaces à connexion conforme, Ann. Soc. Polon. Math. vol. 2 (1923) pp. 171-221.
  • [2] Charles Ehresmann, Les connexions infinitésimales dans un espace fibré différentiable, Colloque de topologie (espaces fibrés), Bruxelles, 1950, Georges Thone, Liège; Masson et Cie., Paris, 1951, pp. 29–55 (French). MR 0042768 (13,159e)
  • [3] Shigeo Sasaki, Kyôkei setsuzoku kikagaku, Kawade-shobô, Tokyo,], 1948 (Japanese). MR 0038713 (12,442d)
  • [4] Shigeo Sasaki, On the spaces with normal conformal connexions whose groups of holonomy fix a point or a hypersphere. I, Jap. J. Math. 18 (1943), 615–622. MR 0014768 (7,330a)
  • [5] Noboru Tanaka, Projective connections and projective transformations, Nagoya Math. J. 12 (1957), 1–24. MR 0105154 (21 #3899)
  • [6] Katsumi Nomizu, Lie groups and differential geometry, The Mathematical Society of Japan, 1956. MR 0084166 (18,821d)
  • [7] K. Yano, Sur la theorie des espaces à connexion conforme, J. Fac. Sci. Imp. Univ. Tôkyo. Sect. 1, vol. 4 (1939) pp. 1-59.
  • [8] Kentaro Yano and Shigeo Sasaki, Sur les espaces à connexion conforme normale dont les groupes d’holonomie fixent une sphère à un nombre quelconque de dimensions. I, Proc. Imp. Acad. Tokyo 20 (1944), 525–535 (French). MR 0014772 (7,330e)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53.72, 53.50

Retrieve articles in all journals with MSC: 53.72, 53.50


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1959-0124011-X
PII: S 0002-9947(1959)0124011-X
Article copyright: © Copyright 1959 American Mathematical Society